# SDR QXEA2017111400667

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 32,996 hours, 33,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Stuck
- Location: Power Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOCKET NR 5 STUCK IN CONNECTOR 3351-P6, NR 4 POSITION EMERGENCY POWER SUPPLY. REMOVED AND REPLACED CONNECTOR PLUG 3351-P6 WITH SERVICEABLE CONNECTOR PLUG IAW Q400 WM 20-17-11. C/W OPS CHECK OF EMERGENCY LIGHT SYS IAW Q400 AMM 33-51-00-710-803 OPS CHECKS GOOD.
